# SDR HNAA2017032900098

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 32,658 hours, 28,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN COCKPIT AND CABIN WHEN APU IS STARTED.   INSPECTED THE APU FUEL LINES AND SURROUNDING AREAS WHILE APU RUNNING.  NO DEFECTS OR LEAKS NOTED. NO ODOR IN CABIN AT THIS TIME. OK FOR SERVICE.
